# SDR RAIA00412033

- Difficulty date: December 22, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 14,724 hours, 14,196 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Indication
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5609- STL- WING ANTI-ICE FAIL MESSAGE IN FLIGHT.  MAINTENANCE TEST ANTI-ICE SYSTEM.  NO DEFECTS NOTED.
